Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Ono, Takashi
Sur une propriété arithmétique des groupes algébriques commutatifs. Bulletin de la Société Mathématique de France, 85 (1957), p. 307-323
Full text djvu | pdf | Reviews MR 20 #880 | Zbl 0083.03403 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1957__85__307_0

Bibliography

[1] E. ARTIN, Algebraic numbers and algebraic functions, I, Princeton University, New-York University, 1950-1951.  Zbl 0054.02101
[2] A. BOREL, Groupes linéaires algébriques (Ann. Math., t. 64, 1956, p. 20-82).  MR 19,1195h |  Zbl 0070.26104
[3] C. CHEVALLEY, Théorie des groupes de Lie, II : Groupes algébriques, Paris, Hermann, 1951, (Act. scient. et ind. n° 1152).  MR 14,448d |  Zbl 0054.01303
[4] C. CHEVALLEY, Théories des groupes de Lie, III : Théorèmes généraux sur les algèbres de Lie, Paris, Hermann, 1955, (Act. scient. et ind., n° 1226).  MR 16,901a
[5] M. DEURING, Algebren, Berlin, Springer, 1935, (Ergebnisse der Math., Vierter Band, 1).  Zbl 0011.19801 |  JFM 61.0118.01
[6] M. EICHLER, Quadratische Formen und orthogonale Gruppen, Berlin, Springer, 1952 (Grundlehren der math. Wiss., Band 63).  Zbl 0049.31106
[7] K. IWASAWA, On the ring of valuation vectors (Ann. Math., t. 57, 1953, p. 331-356).  MR 14,849a |  Zbl 0053.35603
[8] T. ONO, On algebraic groups defined by norm forms of separable extensions (Nagoya math. J., t. 11, 1957, p. 125-130).
Article |  MR 19,8c |  Zbl 0093.03004
[9] L. PONTRJAGIN, Topological groups, Princeton, Princeton University Press, 1946 (Princeton mathematical Series, n° 2).  MR 1,44e |  JFM 65.0872.02
[10] B.-L. VAN DER WAERDEN, Algebra, II, 3e édit., Berlin, Springer, 1955 (Grundl, math. Wiss., Band 34).  Zbl 0067.00502
[11] A. WEIL, Sur la théorie du corps de classes (J. math. Soc. Japan, t. 3, 1951, p. 1-35).
Article |  MR 13,439d |  Zbl 0044.02901
Copyright Cellule MathDoc 2014 | Credit | Site Map